Universidad Complutense de Madrid
E-Prints Complutense

Offsets to conics and quadrics: a new determinantal representation for their implicit equation

Impacto

Downloads

Downloads per month over past year



Caravantes, Jorge and Fioravanti, Mario and González-Vega, Laureano and Díaz-Toca, Gema (2019) Offsets to conics and quadrics: a new determinantal representation for their implicit equation. ACM Communications in Computer Algebra, 52 (3). pp. 85-88. ISSN 1932-2232

[img]
Preview
PDF
195kB

Official URL: https://www.acm.org/




Abstract

A new determinantal presentation of the implicit equation for offsets to non degenerate conics and quadrics is introduced which is specially well suited for intersection purposes.


Item Type:Article
Additional Information:

"© ACM, 2019. This is the author's version of the work. It is posted here by permission of ACM for your personal use. Not for redistribution. The definitive version was published in ACM COMMUNICATIONS IN COMPUTER ALGEBRA, {VOL. 52, ISS. 3, (SEPTEMBER 2018)} http://doi.acm.org/10.1145/3313880.3313890"

Uncontrolled Keywords:Offset curves, offset surfaces, non degenerate conics, non degenerate quadrics, implicit equation
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:54887
Deposited On:04 Apr 2019 15:35
Last Modified:04 Apr 2019 15:35

Origin of downloads

Repository Staff Only: item control page